Hello and thank you for the question.
Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
The combination is not absolutely safe.
Both these drugs, when taken together can affect your liver adversely and you need to monitor the liver functions closely in the initial few weeks to make sure there is nothing wrong going on with the liver due to this drug combination.
The combination can also raise your calcium levels abnormally so its important to keep yourself adequately hydrated, and have calcium levels checked as well once you start using these together.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service as this is the only way i get credit for my time and expertise on your question.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.